# SDR 97ZZZX2568

- Difficulty date: April 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N864PA
- Make and model: Airbus A300 B4-2C
- Aircraft serial: 075
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Sequence Box
- Part number: 354971008
- Condition: Failed
- Location: E/E Compt
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

JFK/MIA - FLT 23 - AT FL 22,000, PRESSURIZATION SYSTEM COULD NOT BE CONTROLLED BY SYSTEM NR 2.  SWITCHED TO SYSTEM NR 1 AND CABIN CONTINUED TO CLIMB, DESCENDED TO 10,000 FEET AND RETURNED TO JFK.  NO EMERGENCY DECLARED, NORMAL LANDING.  TROUBLESHOT SYSTEM, FOUND SEQUENCE BOX AT FAULT.  REMOVED AND REPLACED SEQUENCE BOX, OPERATIONAL CHECK GOOD IAW 21-31-00 PAGE 501.
